# SDR WX0A2015052772609

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT DOOR AT LT OVERWING EXIT BROKEN & SHEARED CASE.  REPAIRED EMER EQUIPMENT DOOR CRACK IAW CMM 25-00-66.
